# SDR WRLA2005009

- Difficulty date: January 31, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Canning
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C2" CHECK FOUND RIGHT INBD FLAP UPPER SKIN HAVE ONE OIL-CANNING AT XIFH 286 ABOVE T/E 24" L=3" W=3".  CUTOUT DAMAGED SKIN AND REPAIRED WITH EXTERNAL DOUBLER (2024-T3 .050 CLAD, L=5.625" W=5") AND RIVET (CR32245-4) REF MD11 SRM 57-20-00 VOL I REV 36 FIG 6.
